BibTeX record: journals/jasis/Egghe07a

download as .bib file

@article{DBLP:journals/jasis/Egghe07a,
  author    = {Leo Egghe},
  title     = {Untangling Herdan's law and Heaps' law: Mathematical and informetric
               arguments},
  journal   = {{JASIST}},
  year      = {2007},
  volume    = {58},
  number    = {5},
  pages     = {702--709},
  url       = {http://dx.doi.org/10.1002/asi.20524},
  doi       = {10.1002/asi.20524},
  timestamp = {Tue, 23 Sep 2014 06:25:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jasis/Egghe07a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}